# SDR ASAA1058360

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 11,807 hours, 3,556 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LUBE FILTER HOUSING ON APU FILTER INDICATOR POPPED.  ACCOMPLISHED T/C 78349013 DELTA P INSPECTION ON W/O 92909.  LUBE FILTER HOUSING INDICATOR RESET FILTER CHANGED REF MM 49 91 13.  FOUND NO METAL PARTICLES.
